# SDR NOCA07512

- Difficulty date: June 28, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE AFT LWR MOUNT UPPER MATING SURFICE HAS SEVERAL AREAS OF MECHANICAL DAMAGE.  REMOVED AND REPLACED NR 1 UPPER FITTING ON NR 1 AFT LWR MOUNT IAW AMM 71-21-02-024-001-H00 & AMM 71-21-02-424-005-H00.
